# SDR USAASB99178

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20412170416
- Condition: Malfunctioned
- Location: Radar System
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 0166 - DURING CRUISE, EN ROUTE PHX/PHL, THE WEATHER RADAR BECAME UNRELIABLE.  TEST PAGE SHOWED 'R/T FAULT' FOLLOWED BY 'NO WXR'.  SYSTEM WORKED FINE INITIALLY.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE OPERATIONALLY CHECKED SYSTEM AND NOTED NO FAULTS FOUND.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER (P/N 2041217-0416) AS PRECAUTIONARY.  OPS CHECK GOOD.  (X)
